MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Model Number 360-1080-03
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample expected to return for evaluation.A follow-up report will be provided once the sample has been received and reviewed.
 
Event or Problem Description
Device was prepared at 3.3cm throw.Upon attempting to take a sample, no tissue was obtained.However, blood came from the introducer indicating we had punctured the liver.Tried again, again no tissue.We used a new biopsy device and gelfoam for hemostasis.
 
Additional Manufacturer Narrative
Argon has made three requests for the return of the sample for evaluation.As of the date of this report, the sample has not been returned.Without such evidence to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
Device was prepared @ 3.3cm throw.Upon attempting to take a sample, no tissue was obtained.However, blood came from the introducer indicating we had punctured the liver.Tried again, again no tissue.We used a new biopsy device and gelfoam for hemostasis.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Common Device Name
BIOPINCE ULTRA
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12013476
Report Number0001625425-2021-00999
Device Sequence Number11705976
Product Code KNW
UDI-Device Identifier00886333224012
UDI-Public00886333224012
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Model Number360-1080-03
Device Catalogue Number360-1080-03
Device Lot Number11349411
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;